# SDR RAIA990712

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 971
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659567
- Condition: Failed
- Location: Lt Engine
- Part time: 16,756 hours
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

FLT 4722 - LAX - LEFT ENGINE BETA LIGHT INOPERATIVE.  MAINTENANCE REPLACED BETA SWITCH ON LEFT ENGINE.  (M)
